# SDR AALA991174

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 31/34
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 31ABC AND 34ABC INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 31ABC AND 34ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
